# SDR DALA2021100706157

- Difficulty date: October 3, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 66,064 hours, 21,518 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5804 4L DOOR DISARMED-SLIDE LIGHT REMAINS ILLUMINATED. CORRECTIVE ACTION: CYCLED DOOR AND SLIDE ARMING. INDICATION CKS GOOD. NO TROUBLE FOUND. (8110630)
